# SDR SWIA202512190826

- Difficulty date: August 26, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS FROM BS 589 - 621 BETWEEN S22R AND 27R.  REPAIRED THE DENTS  IAW 601R-53-61-8395, REV-.  COMPLETED TASK CARD 51-900-1003-SKY . REFERENCE CONTINUATION CARD FOR WORK PERFORMED
